# SDR HNAA2025100300657

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 53,474 hours, 49,884 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 628C
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 37,357 hours, 35,501 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

BLEED 1 VALVE FAIL MESSAGE ON EICAS AFTER ADVANCING THRUST LEVERS.    R+R'D #100 ENGINE BLEED VALVE IAW AMM 36-11-05.  LEAK CHECK GOOD. PERFORMED BLEED 1 OPS CHECK IAW AMM 36-00-00. OPS CHECK GOOD. A/C OK FOR SERVICE.
